# SDR SWAA2022030980240

- Difficulty date: March 4, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737*
- Aircraft serial: 32476
- Aircraft time: 58,772 hours, 34,863 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Frame
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.30' CRACK IN WING-TO-BODY FAIRING SUPPORT FRAME AT BS 500D; RBR 60; WL 192; MARKED IN BLACK. / [01] REMOVED R/H WTB PANEL 195AR AND 191AR IAW B737 AMM 53-51-21-000-803  REMOVED LOWER FAIRING SUPPORT AT STA 500D RBR60 WL 192 FOR PANELS 191AR AND 191FR IAW B737 SRM 51-40-02-0G-0  REMOVED MIDDLE FAIRING SUPPORT AT STA 500D RBR60 WL 192 FOR PANELS 191AR AND 195AR IAW B737 SRM 51-40-02-0G-0;[02] VERIFIED P/N 116A3118-10; ATAG BT2623 IAW B737 BOEING DRAWING 116A3110 REV -;[03] LOCATED AND DRILLED NEW P/N 116A3118-10 IAW B737 BOEING DRAWING 116A3110 REV - AND B737 SRM 51-40-05-0G-0 FIG 4; 5 AND 8;[04] INSPECTION CW STEPS 1;2 AND 3;[05] OK TO INSTALL;[06] BEGAN INSTALLING NEW SUPPORT FRAME IAW B737 BOEING DRAWING 116A3110 REV - AND B737 SRM 51-40-02-0G-0;[07] INSPECTION CW STEP 6;[08] FINISHED INSTALLING NEW SUPPORT FRAME IAW SRM 51-40-02-0G-0 AND DWG116AR3110 REV -. NEED OK TO INSTALL WTB PANEL 191AR AND 195 AR.;[09] VERIFIED STEP 8 AND OK TO INSTALL ACCESS PANELS;[10] INSTALLED WTB PANEL 191 AR AND 195 AR IAW AMM 53-51-21-400-803.;[11] VERIFIED ITEM 10. AUDITED.
